# SDR AALA202301170757

- Difficulty date: January 11, 2023
- Submitted: January 17, 2023
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 62,690 hours, 36,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D5348008225200
- Condition: Cracked
- Location: Frm 68 S22l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT AFT PASSENGER / CREW DOOR CUT OUT WEB CRACKED AT FR 68 AND S22L. MAINTENANCE REPAIRED WEB PER EA 341605.
